Convergence functions and their related topologies
Fundamenta Mathematicae, Tome 54 (1964) no. 2, pp. 125-133
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_54_2_125_133,
author = {D. Kent},
title = {Convergence functions and their related topologies},
journal = {Fundamenta Mathematicae},
pages = {125--133},
year = {1964},
volume = {54},
number = {2},
doi = {10.4064/fm-54-2-125-133},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-54-2-125-133/}
}
D. Kent. Convergence functions and their related topologies. Fundamenta Mathematicae, Tome 54 (1964) no. 2, pp. 125-133. doi: 10.4064/fm-54-2-125-133
Cité par Sources :